# SDR CALA9601245

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5752 · Aileron Tabs
- Part: Fairing
- Condition: Pulled Loose
- Location: Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FAIRING PULLED LOOSE FROM BOTTOM OF LEFT INBOARD AILERON TAB.  THE FASTENERS WERE REMOVED, THE FAIRING WAS REBONDED, AND THE FASTENERS WERE REINSTALLED IAW SRM 51-30-2.
